# SDR AALA20151007007

- Difficulty date: October 7, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 19,332 hours, 7,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD, FLANGES HAVE CRACK INDICATIONS AT STATION 727B, CHORDS AT LBL & RBL 45.50 & 24.75.  COMPLETED SB 737-53-1296, AA ECO & FAA-AD J1707AD REV 0 & COMPLETED CHORD FLANGE REPAIRS IAW EA 254965 DATED OCT 7 2015.
